| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Pump passed the displacement test but rewind anomaly during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due loose drive support disk.No failed battery test alert noted.Pump received with broken battery tube threads.Minor scratched lcd window and cracked case display window corner.The p-cap locks into the reservoir compartment properly noted.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had chipped near battery cap and cracked down side to display.The customer stated insulin pump had rejected new battery, scratches and rainbow on screen with unexplained no delivery and louder rewind.No harm requiring medical intervention was reported.The insulin pump was not returned for analysis.